Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had gall bladder removed. Had seizures. Broke ribs. Passing too much salt. Help?

giddy back in ,March i had my gall bladder removed have never been the same again Have had 3 seizures in hospital 3 times last visit real bad broke 7 ribs when collapsed at the bank. Have been put on calcium potassium magnesium tablets and now they tell me i need to take another one called amiloride for my kidney as i am passing too much salt what iOS wrong with me why can t i just bio back to normal
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
hi there,

i think you have some electrolyte imbalace which is causing seizures. Sodium ( Na), Potassium (K), and Calcium are important ions in body and there deficiency or excess is likely to cause seizures. ion imbalace are common in patients with tubular kidney diseases. amiloride is likely to improve sodium related problems. generally these disorders are benign. one has to correct the electrolytes and that is it.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor